# SDR 96ZZZX3246

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 11792039
- Condition: Defective
- Location: Light
- Part time: 19 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS WEAK.  BATTERY WILL NOT CHARGE.  SPARKS OCCUR WHEN UNIT IS TOUCHED TO A/C AND HOOKED UP.  REMOVED AND REPLACED.
